SARAJEVO JOURNAL OF MATHEMATICS , vol.9, no.4, pp.1671-1675, 2015 (Refereed Journals of Other Institutions)
Abstract. In a recent paper  the authors obtained absolute Tauberian constants for the H-J generalized Hausdorﬀ transformations, which generalized the corresponding results, obtained earlier by Sherif, for ordinary Hausdorﬀ matrices. In this paper we obtain absolute Tauberian constants for regular lower triangular matrices with row sums one. As corollaries we obtain the corresponding results for factorable and weighted mean matrices.